Ok, so I'm 7 weeks into taking Cymbalta and recently I've noticed my eating and cravings have increased back to where they used to be (not good, I rather enjoyed not having random cravings for things and be hungry all the time)! And also the last week or so, every time I try to sleep no matter what I'm wearing, if I'm covered with a blanket or sheet, I wake up sweating! Like soaked!! And it's impossible to sleep more than 2 hours without waking up like this. Has anyone else gone through this? Does it pass like the other side effects do? And what can I do about it in the meantime, stopping the medicine isn't an option right now b/c it has been doing a lot of good compared to where I was before with my anxiety, and life is about to get tougher (the reason I was given the cymbalta).
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...